# SDR SWAA2024080705918

- Difficulty date: June 26, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED BS540 FWD CARGO COMPARTMENT 2024-405037 CRACK STRINGER 24L LOCATED BS540 FWD CARGO COMPARTMENT<[01] STEP 2. ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 2218618T11 AND DUE DATE: 30-NOV-24.;[02] CORRECTED STEP 1.  STEP 2 . ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130063701 AND DUE DATE: 24-JUL-24.;[03] ON STEP 5; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[04] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[05] PERFORMED REPAIR CATEGORY A ON STR 24L BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW;[06] PERFORMED REPAIR CATEGORY A ON STR 24L BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.   SEE INDIVIDUAL SIGN OFFS BELOW  RII
